ZEEPARA 125MG/5ML SUSPENSION

(bottle of 60 ml Suspension)

Zee Laboratories

Composition: Paracetamol 125mg/5ml

bottle

Rs.18.81 Rs.19.00 1% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

ZEEPARA 125MG/5ML SUSPENSION is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Zeepara 125mg/5ml suspension is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

37 C 125MG/5ML SYRUP

(bottle of 60 ml Syrup)

Agron Remedies Pvt Ltd

Rs.27.31 pay 43.74% more

ACETO 125MG/5ML SYRUP

(bottle of 60 ml Syrup)

Shield Health Care Pvt Ltd

Rs.20.75 pay 9.21% more

AGPAR 125MG/5ML SUSPENSION

(bottle of 450 ml Suspension)

Agron Remedies Pvt Ltd

Rs.44.00 pay 131.58% more

ALGINA 125MG/5ML SYRUP

(bottle of 60 ml Syrup)

Geno Pharmaceuticals Ltd

Rs.20.75 pay 9.21% more
50 Substitutes View All